# SDR HEED95361

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N276X
- Make and model: Skrsky S76C
- Aircraft serial: 760405
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 0292105180
- Condition: Defective
- Location: Eng Oil
- Part time: 390 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LOW OIL PRESSURE AT MODULE 5  TEST POINT, ALSO OIL LEAKS FROM OIL TANK TO ENGINE GEARBOX. REPLACE UNIT
